# SDR MASA97093

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29YV
- Make and model: Beech 1900D
- Aircraft serial: UE29
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1016200111
- Condition: Corroded
- Location: Lt Elevator
- Part time: 11,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FLEET CAMPAIGN DIRECTIVE INSPECTION, THE LEFT OUTBOARD ELEVATOR HINGE ASSEMBLY WAS FOUND TO HAVE HEAVY CORROSION.  REMOVED AND REPLACED LEFT OUTBOARD ELEVATOR HINGE ASSEMBLY.  INSPECTION OF THE RIGHT OUTBOARD ELEVATOR HINGE ASSEMBLY REVEALED SURFACE CORROSION.  CLEANED AND TREATED HINGE ASSEMBLY PER BEECH SRM.  (X)
